# SDR SWAA2022031069289

- Difficulty date: February 5, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 141A81502
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME LOC BS303.9 AND 2 INCH ABOVE STR17L AT PASSENGER CABIN 2022-55804 / [01] TOOL USED EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N2000053402; DUE DATE: 23-APR-22;[02] TOOL USED THICKNESS GAUGE: P/N: 45MG; S/N: 130060401; DUE DATE: 22-APR-22.;[03] REFER TO FAULT TTG8Q00AMU7A WHERE EA 22-153-00449 WAS ADDED AS A SUBTASK.;[04] REFER TO FAULT TTG8Q00AMU7A WHERE EA 22-153-00449 WAS ADDED AS A SUBTASK.
